Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Taken oral contraceptive for hormonal problems. Side effects of discontinuing medicine?

hi, i have finished 6 packs of an Oral contraceptive and now i stopped..My doctor prescribed me this drug because of my hormonal problems. Now discontinued taking it after my 6 pack even without my doctors advice..Would there be any side effects of this? now i am having vaginal fungal infection this due to my pills? thanx
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for getting in touch with us. As I see, you had been prescribed oral contraceptive pills due to your hormonal problems and took them for sometime. We would like you to know that although it depends on the case, mostly these drugs are usually taken for a longer duration of time for hormonal problems. Discontinuing this drug can lead to hormonal imbalance and complications. It can also alter the ph of vagina and lead to infections. Therefore, we would recommend you to get in touch with your OB-Gyn Doctor who would evaluate you and then let you know if you need to carry on with these drugs. Hope this helps.
Dr. Gagandeep Dhillon
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor